# SDR SWAA990145

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, NOTED A SMOKE SMELL WITH RECIRCULATING FAN RUNNING.  REMOVED AND REPLACED FAN PER BOEING MM.
